行列不等式を用いた離散時間線形時不変系のモデル低次元化

Translated title of the contribution: Model Reduction for Linear Time-invariant Discrete-Time Systems Using Matrix Inequalities

平井 義人, 蛯原 義雄, 萩原 朋道

Research output: Contribution to journalArticle

Abstract

本稿では離散時間系のモデル低次元化について考察する.はじめに,系G(z)に対して低次元化モデルGr(z)を求める場合,誤差系のH無限大ノルムの下界が行列不等式を用いて解析できることを示す.さらに系 G(z) のハンケル特異値の最小値の重複度分だけ低次元化を行う場合には,上述の下界が下限となり,かつ下限を達成する最適な低次元化モデルがLMI最適化によって求まることを示す.
Translated title of the contributionModel Reduction for Linear Time-invariant Discrete-Time Systems Using Matrix Inequalities
Original languageUndefined/Unknown
Pages (from-to)70-70
Number of pages1
Journalシステム制御情報学会 研究発表講演会講演論文集
Volume4
Issue number0
DOIs
Publication statusPublished - 2004

Fingerprint Dive into the research topics of 'Model Reduction for Linear Time-invariant Discrete-Time Systems Using Matrix Inequalities'. Together they form a unique fingerprint.

  • Cite this